# SDR V0XD2018022210125

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180313
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FORMER AT FS 311.75 IS CORRODED OUT OF LIMITS. REMOVED AND REPLACED PASSENGER DOOR FORMER AT FS 311.75 IAW SRM 51-42-06, 51-40-11, 51-25-16, 51-42-10, 53-00-00, 51-26-00, 51-42-21 AMM 52-11-04.
